Our expert says:
Not yet - just be careful to buy this online : In November 2007, the FDA announced it had received post-marketing reports that patients using Chantix for smoking cessation had experienced several serious symptoms, including suicidal ideation and occasional suicidal behavior, erratic behavior, and drowsiness. On February 1, 2008 the FDA issued an Alert to further clarify its findings, noting that "it appears increasingly likely that there is an association between Chantix and serious neuropsychiatric symptoms.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.